Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 267, NWS North Platte, NE

July 24, 2020Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 24, 2020, 4:53 PM MDT for Cherry County, Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2020, 4:53 PM MDT (22:53 UTC)
Expired
Jul 24, 2020, 5:25 PM MDT
In force
32 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 2:21 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2020-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2020-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

234 
WUUS53 KLBF 242253
SVRLBF
NEC031-242345-
/O.NEW.KLBF.SV.W.0267.200724T2253Z-200724T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
453 PM MDT Fri Jul 24 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cherry County in north central Nebraska...

* Until 545 PM MDT.

* At 453 PM MDT, a severe thunderstorm was located 21 miles southwest
  of Medicine Lake, or 32 miles southeast of Gordon, moving northeast
  at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Medicine Lake, Indian Hill, Schoolhouse Lake, Highway 61 crossing
  the Snake River, Steer Creek Campground and Round Lake.

This includes Highway 61 between mile markers 187 and 206.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4238 10174 4255 10191 4291 10130 4258 10098
TIME...MOT...LOC 2253Z 235DEG 31KT 4249 10172 

HAIL...1.50IN
WIND...60MPH
 
$$

Jurgensen
2 follow-up statements
973 
WWUS53 KLBF 242317
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
517 PM MDT Fri Jul 24 2020

NEC031-242345-
/O.CON.KLBF.SV.W.0267.000000T0000Z-200724T2345Z/
Cherry NE-
517 PM MDT Fri Jul 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN CHERRY COUNTY...

At 517 PM MDT, a severe thunderstorm was located 8 miles south of
Medicine Lake, or 38 miles east of Gordon, moving northeast at 35
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Medicine Lake, Indian Hill, Schoolhouse Lake, Highway 61 crossing the
Snake River, Steer Creek Campground and Round Lake.

This includes Highway 61 between mile markers 187 and 206.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4238 10174 4255 10191 4291 10130 4258 10098
TIME...MOT...LOC 2317Z 235DEG 31KT 4261 10149 

HAIL...0.88IN
WIND...60MPH
 
$$

Jurgensen
091 
WWUS53 KLBF 242325
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
525 PM MDT Fri Jul 24 2020

NEC031-242335-
/O.CAN.KLBF.SV.W.0267.000000T0000Z-200724T2345Z/
Cherry NE-
525 PM MDT Fri Jul 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHERRY COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
north central Nebraska.

LAT...LON 4238 10174 4255 10191 4291 10130 4258 10098
TIME...MOT...LOC 2325Z 235DEG 31KT 4265 10141 

$$

Jurgensen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:57 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 24, 2:57 PM MDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
357 PM CDT Fri Jul 24 2020

.SYNOPSIS...
Issued at 354 PM CDT Fri Jul 24 2020

The CWA currently sits on the backside of an upper level ridge,
placing the area in southwesterly flow aloft. In the lower levels,
persistent southerly flow has brought ample moisture northward from
the Gulf of Mexico. In fact, the 12Z LBF RAOB had a daily max PWAT
value, at 1.72". Deeper mid-level moisture is advecting into the
region from the southwest, originating from Baja. At the surface, a
trough axis currently sits north to south from roughly Gordon to
Chappell and will be the focus for storm development this
evening.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 354 PM CDT Fri Jul 24 2020

Thunderstorms have begun to develop along the surface trough over
the eastern Panhandle and will push eastward into the Sandhills with
time. The environment ahead of this surface trough is rather
unstable, with MLCAPE values of 3000-3500 j/kg and deep layer shear
around 30kts. Discrete modes are possible initially, with the best
risk at seeing supercellular convection across the north central
Sandhills. The potential for large hail this evening should be
greatest from any sustained discrete storms. Convection will then
grow upscale into a more linear mode as it pushes eastward and pose
a threat for damaging winds. DCAPE values of 1000+ j/kg and steep
low level lapse rates should support a few damaging wind gusts, with
the best parameter space being across the northern Sandhills. H85
flow will increase rather significantly through the evening, with 40-
50kts expected after 0Z. Some hodograph enlargement will occur in
the lowest few kilometers, but with a stabilizing boundary layer,
believe any tornado threat will be very isolated. Deep layer
moisture will lead to rather efficient rainfall rates and will have
to watch for potential localized flooding where convection trains.
Latest model guidance has been rather progressive, so kept QPFs
generally less than 1" across the area. However, locally higher
amounts are likely if convection is slower to move out than
currently forecasted. The severe threat should be maximized before
06Z, when convection should begin to exit the area to the east.

Saturday should largely start dry behind the overnight convection.
Have expanded the heat advisory south and west to account for heat
index values nearing 100 degrees over much of the eastern and
southeastern CWA. The threat for convection then increases again
Saturday afternoon and evening with the approach of a cool front.
Convection will form along the front and pose a risk for large hail
and damaging wind gusts. The exact timing and location of this front
is still a little in question, so went with widespread chance POPs
in the afternoon, before more widespread convection is expected to
overspread the area in the evening/overnight hours. The cool front
will continue to slowly progress southward through the end of the
period with continuing precip chances area wide.

.LONG TERM...(Sunday through Friday)
Issued at 354 PM CDT Fri Jul 24 2020

Beginning 12z Sunday. Fairly active weather pattern is being
advertised for the extended outlook. Northern stream system will
track east just north of the Canadian border, dragging an associated
surface cool front across the Plains. This frontal boundary will
stall somewhere across central Nebraska and provide the focus for
scattered thunderstorms to develop during the afternoon and evening.
Greatest focus for activity may reside just south and east of the
local area but thinking the boundary will reside close enough to
leave the inherited "Definite" PoPs generally east of a Curtis to
Bartlett line. Severe potential with this activity looks to be
limited owing to marginal lapse rates and thus low instability as
well as weak shear. Precipitable water values will be running high
near the boundary, nearly 1.5" or greater, and thus the potential
for locally heavy rain will exist but this threat will again be
greater to the east of the local area.

Periodic weak disturbances will pass through the area through the
week, bringing near daily low-end rain and thunderstorm chances to
the area. Precisely timing these systems is nearly impossible at
range so will attempt to focus on periods of greatest potential
which appear to be Wednesday afternoon/evening and again Thursday
afternoon/evening. Temperatures through the middle of next week look
to remain near to slightly below normal for late July standards as
main thermal ridge remains southwest of the area and recurring
clouds with rain chances help keep things in check. Model begin to
diverge with respect to late week and their handling of the ridge
expected to be centered across the Southwest. Because of this,
forecast confidence decreases substantially due to discrepancies on
placement and strength of ridge and associated ridge axis. General
thoughts are for a steady stream of northern stream disturbances to
move across the northern plains allowing a few frontal boundaries to
invade the local area and lead to additional thunderstorm chances
while keeping temperatures from returning to well above normal
values.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1240 PM CDT Fri Jul 24 2020

Short range models create some spread in thunderstorm development
and areal coverage beyond 25/00Z that will lead to the potential
for variable cloud height ranges from west to east this evening as
thunderstorms redevelop along a boundary over the Panhandle then
move east and north tonight. Until then visual flight rules west
of Highway 83 and Marginal VFR conditions to the east. As
convection develop a line of storms will form northeast to
southwest with cloud bases dropping to MVFR conditions with heavy
rain expected. More widespread convection expected north of
Interstate 80.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT /8 PM MDT/ Saturday for NEZ005>010.

Heat Advisory from noon to 9 PM CDT Saturday for NEZ026>029-038-
059-070-071.

&&

SYNOPSIS...Brown/Jurgensen
SHORT TERM...Brown/Jurgensen
LONG TERM...Jurgensen
AVIATION...Keck
Hazardous weather outlook, Jul 24, 2:44 PM MDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
344 PM CDT Fri Jul 24 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-252045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
344 PM CDT Fri Jul 24 2020 /244 PM MDT Fri Jul 24 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A Heat Advisory remains in effect for portions of north central
Nebraska, mainly east of a line from Valentine to Thedford where
heat index values around 100 degree is possible through 9 pm CT.
Refer to the latest advisory statement for full details.

There is a threat for severe thunderstorm development tonight.
The greatest risk is in areas north of Interstate 80, although are
possible area-wide. Primary impacts are damaging winds and large
hail. A tornado over the northwest sandhills cannot be ruled out
this evening. Heavy rainfall is possible into the north central
overnight.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A heat advisory will remain in effect until 9 pm CT Saturday for
portions of north central Nebraska. Refer to the latest advisory
statement for the latest details.

Near daily rain and thunderstorm chances remain Sunday through
Thursday. Highest probabilities for widespread rainfall is Sunday
as a weak surface boundary stalls in the area. At this time, the
threat for severe weather through this timeframe is uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay any severe weather reports to
the National Weather Service in North Platte.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Keck

In the hours before

Special weather statement, Jul 24, 3:35 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
335 PM MDT Fri Jul 24 2020

NEZ022-035-056-057-242215-
Deuel NE-Arthur NE-Garden NE-Keith NE-
335 PM MDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR...
NORTHWESTERN KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES
UNTIL 415 PM MDT...

At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Barton, or 7 miles northwest of Big Springs, moving
northeast at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Lewellen, Lemoyne, Ash Hollow State Historical Park, Eagle Gulch
Campground, Ruthon, Belmar, Clear Creek State Wildlife Management
Area, Otter Creek Campground and Windlass Hill.

This includes the following highways...
 Highway 61 between mile markers 106 and 107.
 Highway 92 between mile markers 115 and 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake McConaughy, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of, southwestern and west central Nebraska.

LAT...LON 4103 10215 4117 10239 4153 10205 4134 10171
TIME...MOT...LOC 2135Z 224DEG 9KT 4115 10218

Jurgensen
Special weather statement, Jul 24, 3:37 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service North Platte NE
337 PM MDT Fri Jul 24 2020

NEZ004-094-242230-
Sheridan NE-Western Cherry NE-
337 PM MDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHERRY AND EAST
CENTRAL SHERIDAN COUNTIES UNTIL 430 PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 22
miles north of Ellsworth, or 23 miles south of Rushville, moving
northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Billys Lake, Morgan Lake, Highway 27 crossing the Niobrara River,
Smith Lake State Wildlife Management Area, Rock Hill, Intersection of
Highway 27 and Mills Road and Argo Hill.

This includes Highway 250 between mile markers 19 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4223 10233 4239 10255 4279 10217 4257 10180
TIME...MOT...LOC 2137Z 222DEG 19KT 4239 10236

Jurgensen
Special weather statement, Jul 24, 4:07 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service North Platte NE
407 PM MDT Fri Jul 24 2020

NEZ022-242245-
Garden NE-
407 PM MDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARDEN COUNTY UNTIL
445 PM MDT...

At 406 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Lisco, or 17 miles west of Oshkosh, moving northeast
at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Oshkosh, Lisco, Dogtown Flats and Sugar Loaf Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4170 10243 4152 10217 4123 10261 4139 10261
      4140 10264 4150 10264
TIME...MOT...LOC 2206Z 223DEG 23KT 4133 10266

Jurgensen
Special weather statement, Jul 24, 4:10 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
410 PM MDT Fri Jul 24 2020

NEZ022-035-056-057-242300-
Deuel NE-Arthur NE-Garden NE-Keith NE-
410 PM MDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR...
NORTHWESTERN KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES
UNTIL 500 PM MDT...

At 410 PM MDT, Doppler radar was tracking a strong thunderstorm near
Barton, or near Julesburg, moving northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Big Springs, Lewellen, Barton, Lemoyne, Eagle Gulch Campground,
Ruthon, Haythorn Lake, Clear Creek State Wildlife Management Area,
McKeag, Otter Creek Campground, Lake View Campground, Ash Hollow
State Historical Park, Belmar, Goldeneye State Wildlife Management
Area, Bluewater Battlefield State Historical Park and Windlass Hill.

This includes the following highways...
 Highway 61 between mile markers 107 and 123.
 Highway 92 between mile markers 115 and 132.
 Interstate 80 in Nebraska between mile markers 89 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake McConaughy, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of, southwestern and west central Nebraska.

LAT...LON 4168 10196 4149 10154 4100 10212 4100 10231
      4107 10245
TIME...MOT...LOC 2210Z 216DEG 19KT 4108 10225

Jurgensen
Special weather statement, Jul 24, 4:19 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
419 PM MDT Fri Jul 24 2020

NEZ094-242300-
Western Cherry NE-
419 PM MDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL
500 PM MDT...

At 418 PM MDT, Doppler radar was tracking a strong thunderstorm 27
miles southeast of Gordon, moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Highway 61 Crossing The Niobrara River, Intersection of Highway 61
and Shadbolt Road, Highway 61 crossing the Snake River, Dipping Vat
Meadow and Morgan Lake.

This includes Highway 61 between mile markers 188 and 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4269 10142 4222 10192 4228 10204 4244 10204
      4245 10206 4253 10207 4287 10176
TIME...MOT...LOC 2218Z 218DEG 17KT 4247 10189

Jurgensen
Special weather statement, Jul 24, 4:45 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
445 PM MDT Fri Jul 24 2020

NEZ022-023-242315-
Grant NE-Garden NE-
445 PM MDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND NORTHEASTERN GARDEN
COUNTIES UNTIL 515 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Ashby, or 22 miles northwest of Arthur, moving
northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hyannis, Whitman, Ashby, Dominick Lake, Swede Lake and Duluth.

This includes the following highways...
 Highway 2 between mile markers 133 and 157.
 Highway 61 between mile markers 144 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of, north central and west central Nebraska.

LAT...LON 4201 10209 4201 10201 4210 10200 4209 10148
      4174 10183 4174 10198 4171 10199 4179 10214
TIME...MOT...LOC 2244Z 212DEG 28KT 4181 10199

Jurgensen

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:21 PM MDTSpecial Weather StatementLBFChase, Perkins39 min
Jul 24, 1:03 AM MDTSpecial Weather StatementLBFChase, Frontier, Hayes, Perkins57 min
Jul 24, 3:06 PM MDTSpecial Weather StatementLBFSheridan39 min
Jul 24, 3:35 PM MDTSpecial Weather StatementLBFDeuel40 min
Jul 24, 3:37 PM MDTSpecial Weather StatementLBFSheridan53 min
Jul 24, 4:07 PM MDTSpecial Weather StatementLBFGarden38 min
Jul 24, 4:10 PM MDTSpecial Weather StatementLBFDeuel50 min
Jul 24, 4:19 PM MDTSpecial Weather StatementLBFSheridan41 min
Jul 24, 4:37 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden38 min
Jul 24, 4:45 PM MDTSpecial Weather StatementLBFGrant30 min
Jul 24, 4:48 PM MDTAreal Flood AdvisoryLBFDeuel, Garden2 hr
Jul 24, 5:12 PM MDTSpecial Weather StatementLBFGrant63 min
Jul 24, 5:15 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden25 min
Jul 24, 5:25 PM MDTSpecial Weather StatementLBFCherry50 min
Jul 24, 5:39 PM MDTSpecial Weather StatementLBFCherry, Grant36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.